# SDR EISA97163

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 10617842
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, L-2 OVERHEAD EMERGENCY LIGHT INOP.  REPLACED EMERGENCY LIGHT BATTERY PACK IAW B727 MM 33-50-71, OPS CHECK GOOD IAW B727 MM 33-50-01.  (M)
